Sur l’approximation rationnelle p-adique
Journal de Théorie des Nombres de Bordeaux, Tome 31 (2019) no. 2, pp. 417-430.

We prove that a conjecture of Einsiedler and Kleinbock, about the simultaneous approximation of a p-adic number and of a real number by a rational number, is true when the p-adic number is quadratic.

Nous démontrons ici qu’une conjecture d’Einsiedler et Kleinbock, concernant l’approximation d’un nombre p-adique et d’un nombre réel par le même nombre rationnel est satisfaite dès que le nombre p-adique est quadratique.

Reçu le :
Accepté le :
Publié le :
DOI : https://doi.org/10.5802/jtnb.1089
Classification : 11J13,  11J61,  11J86
Mots clés : Approximation rationnelle, conjecture d’Einsiedler et Kleinbock
@article{JTNB_2019__31_2_417_0,
     author = {de Mathan, Bernard},
     title = {Sur l{\textquoteright}approximation rationnelle $p$-adique},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {417--430},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {31},
     number = {2},
     year = {2019},
     doi = {10.5802/jtnb.1089},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.5802/jtnb.1089/}
}
TY  - JOUR
AU  - de Mathan, Bernard
TI  - Sur l’approximation rationnelle $p$-adique
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2019
DA  - 2019///
SP  - 417
EP  - 430
VL  - 31
IS  - 2
PB  - Société Arithmétique de Bordeaux
UR  - http://archive.numdam.org/articles/10.5802/jtnb.1089/
UR  - https://doi.org/10.5802/jtnb.1089
DO  - 10.5802/jtnb.1089
LA  - fr
ID  - JTNB_2019__31_2_417_0
ER  - 
de Mathan, Bernard. Sur l’approximation rationnelle $p$-adique. Journal de Théorie des Nombres de Bordeaux, Tome 31 (2019) no. 2, pp. 417-430. doi : 10.5802/jtnb.1089. http://archive.numdam.org/articles/10.5802/jtnb.1089/

[1] Baker, Alan A sharpening of the bounds for linear forms in logarithms, Acta Arith., Volume 21 (1972), pp. 117-129 | Article | MR 302573 | Zbl 0244.10031

[2] Bugeaud, Yann Linear forms in logarithms and applications, IRMA Lectures in Mathematics and Theoretical Physics, 28, European Mathematical Society, 2018 | MR 3791777 | Zbl 1394.11001

[3] Einsiedler, Manfred; Kleinbock, Dmitry Measure rigidity and p-adic Littlewood-type problems, Compos. Math., Volume 143 (2007) no. 3, pp. 689-702 | Article | MR 2330443 | Zbl 1149.11036

[4] Lang, Serge Algebraic numbers, Addison-Wesley Series in Mathematics, Addison-Wesley, 1964 | Zbl 0211.38501

[5] de Mathan, Bernard; Teulié, Olivier Problèmes diophantiens simultanés, Monatsh. Math., Volume 143 (2004) no. 3, pp. 229-245 | Article | Zbl 1162.11361

[6] Peck, Leslie G. Simultaneous rational approximations to algebraic numbers, Bull. Am. Math. Soc., Volume 67 (1961), pp. 197-201 | Article | MR 122772 | Zbl 0098.26302

[7] Teulié, Olivier Approximations simultanées de nombres algébriques de p par des rationnels, Monatsh. Math., Volume 137 (2002) no. 4, pp. 313-324 | Article | MR 1947917 | Zbl 1044.11062

Cité par Sources :